MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR; PERMANENT DEFIBRILLATOR ELECTRODES
Model Number 7171Q/65
Medical Device Problem Codes Over-Sensing (1438); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the lead was explanted due to a potential product performance issue.No further information was provided.
 
Additional Manufacturer Narrative
Correction to add related report number.
 
Event or Problem Description
New information was received that the right ventricular lead exhibited oversensing of noise.The patient was stable following explant.
 
Additional Manufacturer Narrative
The reported event of noise was not confirmed.As received, a partial lead was returned in two pieces.Electrical testing did not find any indication of conductor fractures or internal shorts.X-ray examination of the partial lead did not find any anomalies except for procedural damage.An additional finding was discovered unrelated to the reported event.Visual inspection of the partial lead found external insulation abrasion breaching the optim sheath with intact silicone insulation beneath at the proximal region.The cause of external insulation abrasion is consistent with friction to the device can.
 
Additional Manufacturer Narrative
Correction: updating patient weight.

Brand Name
DURATA STS OPTIM PASSIVE FIXATION, DF-4 CONNECTOR
Common Device Name
PERMANENT DEFIBRILLATOR ELECTRODES
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key23770770
Report Number2017865-2025-1007033
Device Sequence Number18577681
Product Code NVY
UDI-Device Identifier05414734503297
UDI-Public(01)05414734503297(10)S000026680(17)171130
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2017
Device Model Number7171Q/65
Device Lot NumberS000026680
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2025
Supplement Date Received by Manufacturer12/15/2025
12/10/2025
01/14/2026
01/26/2026
Initial Report FDA Received Date12/10/2025
Supplement Report FDA Received Date12/16/2025
12/19/2025
01/16/2026
01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/07/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GALLANT; ULTIPACE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight73 KG